# SDR R61A201512130925

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,453 hours, 20,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MID C-CHECK, MAINTENANCE FOUND EMERGENCY LIGHT STRIPS CRACKED AT ROWS 8F & D, 4F & D, 11 C & A AND 14 F & D.  MAINTENANCE R & R THE EMERGENCY LIGHT STRIPS IAW AMM AND OPS CHECKED GOOD.
